# SDR ASAA2020091083157

- Difficulty date: September 8, 2020
- Submitted: September 11, 2020
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 26,574 hours, 8,485 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Hmu
- Part number: 1853M56P16
- Part serial: BECWB230
- Condition: Leaking
- Location: #2 Engine
- Part time: 26,574 hours, 8,485 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FUEL LEAKING FROM COWL DRAIN.  GROUNDED - YES.  PERFORMED ENGINE VENTS AND DRAINS INSPECTION FOR THE NR 2 ENG, PER B737-900 AMM 71-71-00-200-801.  FOUND FUEL DRIPPING FROM NR 2 ENG HMU PAD DRAIN AT 3 DPM.  REPLACED NR 2 ENG HMU, PER T/C N8473000 AND N8473001.
